Hair Loss/E\D due to Minoxidil
good morning dr. I realize that this is a controversial subject on most Hair Loss forums when it comes up, but is it true that erectile dysfunction / loss of libido from using minoxidil only?
I heard that almost all of the sexual symptoms associated with Propecia. I am asking you because I totally believe on allexpters.com. I am using minxodil 5% from 10 days. if it is true so should I stop minoxidil. I was ok for 5days using minoxidil then I lost morning wood. please help
ANSWER: I have never seen this problem with topical minoxidil. I would stop the medication and see if you improve.
---------- FOLLOW-UP ----------
QUESTION: Thank you For replied dr. Dr. I live in Malaysia now a days doing study. I am facing hair fall for 4 years but that period was very slowly due to genetically male baldness but since 2 months its very rapid. People said its due to bad water quality which cause hair fall. so I take shower with filter water. my other friend has also lost his hair but I lost so much and there is also a white bulb/pimple at the root of the hair. I get my head sweating and I feel because of this I lose about 50-70 hair per day and I wanna mention that The ventilation of my room is also bad and no fresh air passage in room. then I decided and applying monoxidil 5% on my hair from 11 days. but still same problem I am facing. So please suggest any better remedies. any shampoo medicine so my hair fall can stop. I am attaching some pictures.
The only other treatment that is really effective for hair loss is Propecia or finasteride 1mg per day. You can continue topical minoxidil. There is the laser hair comb and Nioxin shampoo which is supposed to help but the topical take months before they work.